Arkiv för Matematik

  • Ark. Mat.
  • Volume 5, Number 3-4 (1964), 281-285.

A theorem of the Phragmén-Lindelöf type för second-order elliptic operators

Lars Lithner

Full-text: Open access

Article information

Source
Ark. Mat., Volume 5, Number 3-4 (1964), 281-285.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485893448

Digital Object Identifier
doi:10.1007/BF02591128

Mathematical Reviews number (MathSciNet)
MR168901

Zentralblatt MATH identifier
0161.30901

Rights
1965 © Swets & Zeitlinger B.V.

Citation

Lithner, Lars. A theorem of the Phragmén-Lindelöf type för second-order elliptic operators. Ark. Mat. 5 (1964), no. 3-4, 281--285. doi:10.1007/BF02591128. https://projecteuclid.org/euclid.afm/1485893448


Export citation

Reference

  • Carleman, T. Sur la théorie mathématique de l'équation de Schroedinger. Arkiv mat., astr. och fysik 24, (1934).